Strong Subgraph Connectivity of Digraphs : A Survey. / Sun, Yuefang; Gutin, Gregory.

In: Journal of Interconnection Networks, Vol. 21, No. 4, 12.06.2021, p. 2142004.1-2142004.16.

Research output: Contribution to journalArticlepeer-review

Published

Documents

Original languageEnglish
Pages (from-to)2142004.1-2142004.16
Number of pages16
JournalJournal of Interconnection Networks
Volume21
Issue number4
DOIs
Publication statusPublished - 12 Jun 2021
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 42134820